# SDR CA041112004

- Difficulty date: November 12, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,172 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1153800025
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKE OFF, GEAR WOULD NOT RETRACT. NOSE GEAR GREE LIGHT WENT OUT, AND RED INTRANSIT LIGHT REMAINED ON. GEAR WOULD NOT RETRACT OR EXTEND.PRIOR TO LANDING THE BACKUP EXTENSION SYSTEM WAS USED, AND ALLGEAR INDICATIONS WERE THAT THE GEAR WAS DOWN AND LOCKED. SUBSEQUENT INVESTIGATION REVEALED THAT THE HYDRAULIC PUMP MOTOR WAS UNSERVICEABLE.THE PUMP MOTOR IS A TIME TRACKED ITEM WITH A 1200 HOUR TBO.
